# SDR EE4Y2020111911953

- Difficulty date: November 19, 2020
- Submitted: November 19, 2020
- Operation: General aviation
- Aircraft: N288AU
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 63,856 hours, 36,751 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Angle
- Part number: UNKNOW
- Condition: Cracked
- Location: Elevator Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR HINGE NUMBER 4, ANGLE WITH CRACK.  IT WAS REPAIRED, AS PER B737-400 SRM INSTRUCTIONS (REF: JOB: A1J185 NRI: 3-8).
